# SDR CALA2025111711251

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 111,147 hours, 14,600 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005501
- Part serial: P1471
- Condition: Odor
- Location: Zone 100
- Part time: 41,867 hours, 19,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY MUSK STENCH WITH PACS ON.  DIFFICULT TO BREATH DUE TO STRONG ODOR.   PERFORM CONDITIONAL INSPECTION AMM 05-51-58-800-801-C3.   RAN BOTH PACKS AND OPENED & INSPECTED BOTH PACK COMPARTMENTS WITH NO DISCREPANCIES.  OPENED & INSPECTED ELECTRONICS BAY WITH NO DISCREPANCIES.  STRONGEST ODOR IN THE FLT DECK. UNABLE TO DETERMINE SOURCE AT THIS TIME.   APU R & R. THERE IS NO LONGER SMOKE OR ODOR IN CABIN OR FLIGHT DECK.
